# SDR 04FDEA01226

- Difficulty date: May 12, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 61,808 hours, 28,023 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: ARC14711
- Condition: Worn
- Location: Nr 2 Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B FLAP NR 2 VANE TRACK TOP PLATING IS WORN.  REPLACED TRACK TO BE INSTALLED ON W/C E 8-5750-7-5000 PT 4 AT MAE.
